16 found
Sort by:
  1. Alexander Abian & Wael A. Amin (1991). The Cardinality of Powersets in Finite Models of the Powerset Axiom. Notre Dame Journal of Formal Logic 32 (2):290-293.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  2. Alexander Abian & Wael A. Amin (1990). An Equivalent of the Axiom of Choice in Finite Models of the Powerset Axiom. Notre Dame Journal of Formal Logic 31 (3):371-374.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  3. Alexander Abian (1985). A Fixed Point Theorem Equivalent to the Axiom of Choice. Archive for Mathematical Logic 25 (1):173-174.
    No categories
    Direct download  
     
    My bibliography  
     
    Export citation  
  4. Alexander Abian (1978). Passages Between Finite and Infinite. Notre Dame Journal of Formal Logic 19 (3):452-456.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  5. Alexander Abian & Samuel LaMacchia (1978). On the Consistency and Independence of Some Set-Theoretical Axioms. Notre Dame Journal of Formal Logic 19 (1):155-158.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. Alexander Abian (1975). On the Standard‐Model Hypothesis of ZF. Mathematical Logic Quarterly 21 (1):87-88.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  7. Alexander Abian (1975). On the Use of More Than Two-Element Boolean Valued Models. Notre Dame Journal of Formal Logic 16 (4):555-564.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  8. Alexander Abian (1974). Nonstandard Models for Arithmetic and Analysis. Studia Logica 33 (1):11 - 22.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  9. Alexander Abian (1973). The Consistency of the Continuum Hypothesis Via Synergistic Models. Mathematical Logic Quarterly 19 (13):193-198.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  10. Alexander Abian (1973). Rado's Theorem and Solvability of Systems of Equations. Notre Dame Journal of Formal Logic 14 (2):145-150.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  11. Alexander Abian (1972). Categoricity of Denumerable Atomless Boolean Rings. Studia Logica 30 (1):63 - 68.
  12. Alexander Abian (1970). Generalized Completeness Theorem and Solvability of Systems of Boolean Polynomial Equations. Mathematical Logic Quarterly 16 (3):263-264.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  13. Alexander Abian (1970). Completeness of the Generalized Propositional Calculus. Notre Dame Journal of Formal Logic 11 (4):449-452.
  14. Alexander Abian (1968). On Definitions of Cuts and Completion of Partially Ordered Sets. Mathematical Logic Quarterly 14 (19):299-302.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  15. Alexander Abian & David Deever (1967). On the Minimal Length of Sequences Representing Simply Ordered Sets. Mathematical Logic Quarterly 13 (1‐2):21-23.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  16. Alexander Abian & Samuel Lamacchia (1965). Some Consequences of the Axiom of Power-Set. Journal of Symbolic Logic 30 (3):293-294.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation